MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM; PLATE, BONE

SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM; PLATE, BONE
Model Number 04.503.606.01
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date during a sagittal split ramus osteotomy (ssro) procedure to treat mandibular jaw deformity, the screw was not able to be tightened against a plate.On the other hand, a replacing screw was tightened to the same plate.The procedure was completed without surgical delay.No further information is available.This report is for one (1) 2.0mm ti matrixmandible locking screw slf-tpng 6mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11978685
Report Number8030965-2021-04798
Device Sequence Number14456915
Product Code JEY
UDI-Device Identifier10887587021829
UDI-Public(01)10887587021829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.606.01
Device Catalogue Number04.503.606.01S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/10/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES